# SDR SWAA2024111254912

- Difficulty date: October 30, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,095 hours, 5,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06;[02] REPLACED FWD. RH BATTERY PACK AND OPS CHECKED PER AMM 33-51-06;[03] INSPECTED WORK ON C/A #1. STEVE BADGWELL (TECHNICIAN); 30-OCT-2024 16:47 UTC REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06 2. STEVE BADGWELL (TECHNICIAN); 31-OCT-2024 11:52 UTC REPLACED FWD. RH BATTERY PACK AND OPS CHECKED PER AMM 33-51-06
